# SDR AALA20040403

- Difficulty date: March 29, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT STATION 1154 INOPERATIVE.  FOUND PLASTIC BACK SHELL FOR PLUG FOR BATTERY PACK CONTROL MODULE AB5-4 AT STATION 1154 BROKEN.  REPLACED PLASTIC BACK SHELL FOR PLUG FOR EMERGENCY LIGHT BATTERY PACK CONTROL MODULE AB5-4 AT STATION 1154.  SYSTEM GROUND CHECKED NORMAL OPERATION.
